MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 18MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 18MM; KNEE TIBIAL INSERT
Model Number 1517-10-818
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Discomfort (2330); No Code Available (3191)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had discomfort and swelling in the knee.The surgeon removed the poly, took cultures for possible infection, washed out the knee, placed new poly in and put antibiotic beads into joint space.Doi: (b)(6) 2020, dor: (b)(6) 2020, unk affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE CRS RP INSRT SZ 8 18MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10206111
Report Number1818910-2020-14568
Device Sequence Number3232764
Product Code JWH
UDI-Device Identifier10603295056294
UDI-Public10603295056294
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-818
Device Catalogue Number151710818
Device Lot Number8983865
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR